# SDR GTIA1000107

- Difficulty date: October 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 17,047 hours, 8,166 cycles
- Engine: Iae V2524A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT +Y765, FRAME 67-70 HAS CORROSION.  REMOVED FLOORBEAM +Y765, FRAME 67-70 IAW SRM 51-72-11.  INSTALLED NEW FLOORBEAM +Y765, FRAME 67-70 IAW SRM 51-72-11. PRIMED AND PAINTED ATTACH PINTS OF NEW BEAM IAW SRM 51-75-12.
